proviron dampening effect on the central nervous system following medicines: antipsychotics, sedatives and hypnotics, anticonvulsants, analgesics, anesthetics, alcohol; exhibits synergism when interacting with other antidepressants.
In a joint application of proviron with neuroleptics, and / or anticholinergic drugs can cause febrile temperature reaction, paralytic ileus.
proviron potentiates the hypertensive effects of catecholamines and other agonists that increases the risk of cardiac arrhythmias, tachycardia, severe hypertension, but it inhibits the effects of drugs that affect noradrenaline release.
proviron may reduce the antihypertensive effect of guanethidine and drugs with a similar mechanism of action, as well as weaken the effect of anticonvulsants.
with the simultaneous use of proviron and anticoagulants – coumarin derivatives may increase the anticoagulant activity of the past.
at the same time reception proviron and cimetidine may increase the plasma concentration of proviron with the possible development of toxic effects.
Inductors of microsomal liver enzymes (barbiturates, carbamazepine) decrease plasma concentrations of proviron.
proviron increases the effects of anti-drugs and other drugs that cause extrapyramidal reactions.
quinidine slows the metabolism of proviron.
Joint the use of proviron with disulfiram and other inhibitors of acetaldehyde dehydrogenase can cause delirium.
estrogensoderjath oral contraceptives may increase the bioavailability of proviron; pimozide probucol and can enhance cardiac arrhythmias.
proviron may enhance the depression caused by corticosteroids; concomitant use with medicinal products for the treatment of hyperthyroidism increases the risk of agranulocytosis. Simultaneous treatment with MAO inhibitors proviron can be fatal. Break in treatment between the intake of MAO inhibitors and tricyclic antidepressants should not be less than 14 days!
I would definitely consider psychological factors then; if you experienced depression in high school it could be that the depression is manifesting itself as low libido now. I know depression can have affects outside of simply mood. I can't really provide any further advice outside of approach it from a mental perspective rather than a hormonal/body perspective. I would be stepping outside what I know by talking about mental factors and not physical factors. Your body sounds fine IMO, its your brain you have to work on. You will be good